# SDR AALA202409198007

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 67,798 hours, 39,646 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Part number: 32145410
- Part serial: 3268
- Condition: No Test
- Location: Zone 200
- Part time: 48,130 hours, 32,532 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXTERNAL LOAD FAULT ON CIDS OPS CHECK. REMOVED AND REPLACED CABIN EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38. OPS CHECK GOOD.
